Crossref
journal-article
JSTOR
The Annals of Mathematics (1121)
Dates
Type | When |
---|---|
Created | 19 years, 4 months ago (April 24, 2006, 6:06 a.m.) |
Deposited | 7 years, 3 months ago (May 8, 2018, 7:06 p.m.) |
Indexed | 2 weeks, 4 days ago (Aug. 12, 2025, 6:16 p.m.) |
Issued | 80 years, 10 months ago (Oct. 1, 1944) |
Published | 80 years, 10 months ago (Oct. 1, 1944) |
Published Print | 80 years, 10 months ago (Oct. 1, 1944) |
@article{Chern_1944, title={A Simple Intrinsic Proof of the Gauss-Bonnet Formula for Closed Riemannian Manifolds}, volume={45}, ISSN={0003-486X}, url={http://dx.doi.org/10.2307/1969302}, DOI={10.2307/1969302}, number={4}, journal={The Annals of Mathematics}, publisher={JSTOR}, author={Chern, Shiing-Shen}, year={1944}, month=oct, pages={747} }